Skip to Main content Skip to Navigation
Journal articles

Maximal Solutions of Sparse Analysis Regularization

Abstract : This paper deals with the non-uniqueness of the solutions of an analysis—Lasso regularization. Most previous works in this area are concerned with the case, where the solution set is a singleton, or to derive guarantees to enforce uniqueness. Our main contribution consists in providing a geometrical interpretation of a solution with a maximal analysis support: such a solution abides in the relative interior of the solution set. Our result allows us to provide a way to exhibit a maximal solution using a primal-dual interior point algorithm.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01467965
Contributor : Samuel Vaiter <>
Submitted on : Tuesday, February 14, 2017 - 10:25:42 PM
Last modification on : Tuesday, December 24, 2019 - 11:13:13 AM
Long-term archiving on: : Monday, May 15, 2017 - 6:05:06 PM

Files

generalized-lasso-nonuniquenes...
Files produced by the author(s)

Identifiers

Citation

Abdessamad Barbara, Abderrahim Jourani, Samuel Vaiter. Maximal Solutions of Sparse Analysis Regularization. Journal of Optimization Theory and Applications, Springer Verlag, 2019, 180 (2), pp.374-396. ⟨10.1007/s10957-018-1385-3⟩. ⟨hal-01467965⟩

Share

Metrics

Record views

562

Files downloads

325